# SDR L672012F00000

- Difficulty date: February 1, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N658RA
- Make and model: Beech 58
- Aircraft serial: TH1892
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 35410291147
- Condition: Unsecure
- Location: Rt Cabin
- Part time: 2,316 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN WINDOW ON RT SIDE OPENED DURING FLIGHT.  WINDOW CLOSED UPON LANDING AND SAFTIED.  NO OTHER DEFECTS NOTED.  SUSPECT IMPROPER OPENING OF WINDOW DURING PREVIOUS FLIGHTS.
